# SDR GN0A20140327001

- Difficulty date: March 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N654CT
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 39,583 hours, 56,170 cycles
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE CREW SELECTED THE FLAPS UP, THE INBD & NACELLE PANELS RETRACTED TO 0° WHILE THE OTBD PANELS REMAINED AT 15° TAKEOFF POSITION.  THIS CONDITION CAUSED THE FLAP DISAGREEMENT WARNING TO ACTIVATE.  THE ACFT RETURNED TO FRG & LANDED WITHOUT INCIDENT.  PERFORMED A VISUAL INSPECTION OF BOTH OTBD FLAP PANELS CHECKING ROLLERS, TRACKS, LOWER FAIRING, ACTUATORS & CONNECTORS BUT FOUND NOTHING ABNORMAL.  AN OPERATIONAL CHECK OF THE FLAP SYS WAS PERFORMED WITH THE FLAPS BEING CYCLED NUMEROUS TIMES BUT THE REPORTED PROBLEM COULD NOT DUPLICATE.  THE ACFT HAD AN OPERATIONAL CHECK FLIGHT PERFORMED WITH THE FLAP SYS CHECKING NORMAL. AFTER WHICH THE ACFT WAS RETURNED TO SERVICE.
